Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 27, NWS Tulsa, OK

March 26, 2011Crawford County, Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2011, 3:23 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2011, 3:23 AM CDT (08:23 UTC)
Expired
Mar 26, 2011, 3:52 AM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 10:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS54 KTSA 260823
SVRTSA
ARC033-143-OKC001-260915-
/O.NEW.KTSA.SV.W.0027.110326T0823Z-110326T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 415 AM CDT

* AT 321 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF STILWELL...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEE
  CREEK AND STILWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3591 9442 3567 9431 3567 9474 3577 9478
TIME...MOT...LOC 0824Z 254DEG 26KT 3572 9470

$$
2 follow-up statements
164 
WWUS54 KTSA 260838
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT SAT MAR 26 2011

ARC033-143-OKC001-260915-
/O.CON.KTSA.SV.W.0027.000000T0000Z-110326T0915Z/
WASHINGTON AR-CRAWFORD AR-ADAIR OK-
338 AM CDT SAT MAR 26 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 AM CDT FOR EASTERN
ADAIR...NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 334 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STILWELL...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ODELL AND
MORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3591 9442 3574 9435 3573 9459 3581 9464
TIME...MOT...LOC 0838Z 250DEG 29KT 3579 9455

$$
379 
WWUS54 KTSA 260852
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SAT MAR 26 2011

ARC033-143-OKC001-260903-
/O.CAN.KTSA.SV.W.0027.000000T0000Z-110326T0915Z/
WASHINGTON AR-CRAWFORD AR-ADAIR OK-
352 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAIR...NORTHWESTERN
CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3591 9442 3574 9435 3573 9459 3581 9464
TIME...MOT...LOC 0853Z 250DEG 29KT 3583 9441

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:03 AM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Mar 26, 12:03 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT SAT MAR 26 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... CONDITIONS WILL BE DETERIORATING ACROSS THE
REGION OVER THE NEXT HOUR OR TWO. CEILINGS WILL BE FALLING TO
MVFR AND LIKELY IFR AREAWIDE LATER THIS MORNING. THUNDERSTORMS
WILL BE POSSIBLE AT ARKANSAS TAF SITES AND AT KMLC IN OKLAHOMA.

&&

.PREV DISCUSSION... /ISSUED 819 PM CDT FRI MAR 25 2011/

DISCUSSION...

CURRENT SURFACE ANALYSIS SHOWS A SURFACE TROUGH EXTENDING FROM
NORTHWEST TX INTO SOUTH CENTRAL OK WHERE IT INTERSECTS A WARM
FRONT. THE WARM FRONT EXTENDED ACROSS EXTREME SW CHOCTAW COUNTY
AND THEN DOWN INTO NE TX. DUE TO A LACK OF LARGER SCALE
FORCING...WHICH IS USUALLY NEEDED EARLY IN THE SEASON TO GET
THINGS GOING...STORM INITIATION HAS YET TO OCCUR ALONG THESE
BOUNDARIES. ALSO...SINCE SUNSET...CONVERGENCE HAS DECREASED DUE TO
BACKING FLOW IN THE WARM SECTOR OVER NE TX. THE MOST LIKELY
SCENARIO WILL BE AN INCREASE IN ELEVATED ACTIVITY LATER THIS
EVENING OVER SOUTHEAST OK AND POSSIBLY INTO WESTERN AR. LARGE HAIL
WILL BE THE PRIMARY THREAT. CONVECTIVE COVERAGE STILL REMAINS
UNCERTAIN GIVEN THE DISAGREEMENT AMONGST THE MODELS. GIVEN THE
UNCERTAINTY I HAVE DECREASED POPS SOME THRU 06Z.

ANOTHER MODE OF CONVECTION IS EXPECTED AFTER 09Z ACCORDING TO THE
LATEST RUNS OF THE HRRR AND NAM ALONG AND NORTH OF HIGHWAY 412. THIS
ELEVATED CONVECTION COULD PRODUCE HAIL...AND SOME ISOLATED
MARGINALLY SEVERE HAIL. THE GOING LIKELY POPS IN THIS AREA SEEM
JUSTIFIED GIVEN THE GOOD AGREEMENT FROM THE NAM/HRRR. THUS WILL
NOT MAKE ANY CHANGES.

A FEW TWEAKS WERE MADE TO OVERNIGHT LOWS AS WELL. ALL IN ALL THE
FORECAST APPEARS TO BE IN GOOD SHAPE.

LACY

PREV DISCUSSION... /ISSUED 620 PM CDT FRI MAR 25 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THIS
EVENING. MVFR AND POSSIBLY IFR CEILINGS WILL DEVELOP AFTER ABOUT 05Z
ACROSS THE REGION... WHICH WILL PREVAIL THROUGH THE DAY SATURDAY.
THERE WILL BE A CHANCE FOR THUNDERSTORMS AT ALL SITES EXCEPT KMLC
BEGINNING AFTER ABOUT 7Z.

PREV DISCUSSION... /ISSUED 330 PM CDT FRI MAR 25 2011/

DISCUSSION...
FORECAST WILL BE RIDDLED WITH UNCERTAINTY FOR THE NEXT SEVERAL
DAYS AS AN ACTIVE WESTERLY FLOW ALOFT BRINGS SEVERAL FAST MOVING
UPPER LEVEL WAVES ACROSS THE PLAINS. THESE WILL INDUCE SEVERAL SFC
WAVES ALONG A FRONTAL BOUNDARY THAT WILL LIKELY REMAIN OVER PARTS
OF THE FORECAST AREA THROUGH THE MIDDLE OF NEXT WEEK. THERE WILL
BE PERIODIC THUNDERSTORM CHANCES WITH TEMPS REMAINING WELL BELOW
NORMAL OVER NORTHERN SECTIONS AND MOSTLY ABOVE NORMAL TO THE
SOUTH. DETAILS WILL...HOWEVER...BE DIFFICULT TO SORT OUT.

FOR TONIGHT...WARM FRONT LURKING NEAR THE RED RIVER IN SE/SC MARKS
LEADING EDGE OF MODERATELY UNSTABLE AIRMASS WHICH WILL MAKE A
BRIEF APPEARANCE OVER FAR SE OKLAHOMA DURING THE EVENING. OVERALL
THREAT OF SFC-BASED STORMS LOOKS LIMITED AND BETTER CHANCES WILL
ARRIVE LATER THIS EVENING ACROSS SE OKLAHOMA WITH A STRENGTHENING
LOW LEVEL JET. THESE STORMS WILL POSE A THREAT OF SEVERE WEATHER.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER MIDNIGHT
OVER NE OKLAHOMA/NW ARKANSAS AS UPPER WAVE OVER GREAT BASIN
INCREASES LIFT. BETTER CHANCES WILL BE COLDER TO KS/MO BORDERS
AGAIN WITH THIS ACTIVITY CONTINUING WELL INTO SATURDAY. WARM FRONT
WILL LIFT NORTH SOME ON SATURDAY BUT HOW MUCH REMAINS TO BE SEEN.
LIKELY TO BE A LARGE VARIATION IN HIGH TEMPS WITH NORTHERN AREAS
STAYING IN THE 40S WHILE LOCATIONS NEAR THE RED RIVER MAY PUSH 80.
LEANED THE FORECAST TOWARD THE COOLER NAM MOST AREAS.

PRECIP SHOULD DECREASE SAT AFTERNOON WITH CHILLY AIRMASS
CONTINUING TO SPILL IN ON NORTHEAST WINDS. TEMPS AT OR BELOW
FREEZING VERY LIKELY SUNDAY MORNING ACROSS NORTHERN AREAS AND A
FREEZE WARNING MAY ULTIMATELY BE NEEDED. COOL WEATHER WILL
CONTINUE THROUGH MUCH OF THE WEEK AS MENTIONED ABOVE...POSSIBLE
EXCEPTION BEING THE FAR SOUTH.

MORE SUBSTANTIAL SYSTEM STILL ON TRACK FOR LATE MONDAY / EARLY
TUESDAY WHERE THE HIGHEST CHANCE OF THUNDERSTORMS WILL BE CARRIED.
AGAIN THOUGH...DETAILS IMPOSSIBLE TO SORT OUT AT THIS POINT BUT
THIS COULD OFFER THE BEST OPPORTUNITY FOR SEVERE WEATHER. BOTH GFS
AND ECMWF SHOW PATTERN CHANCE BY THE END OF NEXT WEEK LEADING TO
SOME CONFIDENCE IN A DRY AND WARMER FORECAST FOR FRIDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Mar 25, 9:29 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT FRI MAR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
929 PM CDT FRI MAR 25 2011

...SMALL RISK OF SEVERE STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MAINLY AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA WEST OF HWY 75.
	ONSET...AFTER MIDNIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...RIDGE TOPS OF SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

STORMS MAY DEVELOP NORTH OF THE FRONT OVER SOUTHEAST OKLAHOMA
LATER ON TONIGHT. THESE STORMS COULD BE CAPABLE OF PRODUCING
LARGE HAIL. STORM COVERAGE STILL REMAINS UNCERTAIN.

ANOTHER ROUND OF STORMS IS EXPECTED AFTER MIDNIGHT MAINLY ALONG
AND NORTH OF HIGHWAY 412. THESE STORMS WILL BE CAPABLE OF
PRODUCING HAIL...AN ISOLATED MARGINALLY SEVERE HAIL STORM IS POSSIBLE.

NORTHEAST WINDS ARE EXPECTED TO STRENGTHEN LATE TONIGHT AS LOW
PRESSURE ORGANIZES DOWN ALONG THE RED RIVER. WIND GUSTS MAY
APPROACH 25 MPH.

THE FIRE DANGER WILL INCREASE THIS EVENING ALONG THE RIDGE TOPS OF
THE OUACHITAS AS A LOW LEVEL JET STRENGTHENS. WIND GUSTS MAY REACH
AROUND 30 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING OVER EXTREME
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE STORMS SHOULD BE
BELOW SEVERE LIMITS.

THUNDERSTORMS...MAINLY ELEVATED...ARE EXPECTED AGAIN MONDAY NIGHT
INTO TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. AT THIS TIME...THE SEVERE RISK IS LOW.

ANOTHER DISTURBANCE IS EXPECTED TO DIVE SOUTHEAST INTO TEXAS
WEDNESDAY NIGHT INTO THURSDAY. WHILE THERE WILL BE A CHANCE FOR
SOME THUNDERSTORMS...THE SEVERE RISK APPEARS TO BE LOW WITH THIS
SYSTEM AS WELL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 26, 12:30 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT MAR 26 2011

OKZ070-073-074-260600-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
1230 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL AND NORTHEASTERN PITTSBURG

AT 1230 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FEATHERSTON...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...QUINTON AND BRIARTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3522 9557 3531 9535 3532 9534 3541 9512
      3512 9501 3505 9549
TIME...MOT...LOC 0530Z 248DEG 31KT 3517 9542
Local storm report, Mar 26, 12:47 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             SAVANNA                 34.83N 95.84W
03/26/2011  E1.00 INCH       PITTSBURG          OK   PUBLIC

&&

CKH
Special weather statement, Mar 26, 1:33 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT SAT MAR 26 2011

OKZ070-072-074-260700-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
133 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

AT 133 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF KANIMA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA AND VIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3557 9505 3538 9482 3523 9506 3538 9522
TIME...MOT...LOC 0633Z 223DEG 39KT 3537 9507
Local storm report, Mar 26, 1:42 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     HAIL             VAN BUREN               35.44N 94.35W
03/26/2011  E1.00 INCH       CRAWFORD           AR   PUBLIC

            PEA TO QUARTER SIZE HAIL COVERING THE GROUND.

&&

CKH
Special weather statement, Mar 26, 1:58 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SAT MAR 26 2011

ARZ019-020-260730-
CRAWFORD AR-FRANKLIN AR-
158 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN

AT 158 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
ALMA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...MULBERRY...FERN...ALMA...DYER AND RUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3543 9407 3545 9408 3544 9414 3543 9416
      3556 9433 3567 9401 3544 9385
TIME...MOT...LOC 0658Z 262DEG 20KT 3552 9421
Local storm report, Mar 26, 2:01 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     HAIL             1 SW VIAN               35.49N 94.98W
03/26/2011  E1.00 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            QUARTER TO JUST LARGER THAN QUARTER SIZE HAIL.

&&

CKH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 12:01 AM CDTSpecial Weather StatementTSAMadison29 min
Mar 26, 12:47 AM CDTSevere Thunderstorm WarningTSACrawford43 min
Mar 26, 1:17 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian43 min
Mar 26, 1:58 AM CDTSpecial Weather StatementTSACrawford32 min
Mar 26, 2:28 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin47 min
Mar 26, 3:40 AM CDTFreeze WatchTSABenton, Carroll, Madison, Washington17 hr
Mar 26, 4:11 AM CDTSpecial Weather StatementTSAMadison, Washington49 min
Mar 26, 5:03 AM CDTSevere Thunderstorm WarningTSABenton42 min
Mar 26, 5:31 AM CDTSpecial Weather StatementTSACarroll44 min
Mar 26, 6:05 AM CDTSevere Thunderstorm WarningTSACarroll40 min
Mar 26, 3:24 PM CDTFreeze WarningTSABenton, Carroll, Madison18 hr
Mar 25, 11:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 26, 12:04 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Mar 26, 12:07 AM CDTSpecial Weather StatementTSASequoyah38 min
Mar 26, 12:30 AM CDTSpecial Weather StatementTSAHaskell30 min
Mar 26, 12:44 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg46 min
Mar 26, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Mar 26, 1:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 26, 1:33 AM CDTSpecial Weather StatementTSAHaskell27 min
Mar 26, 1:41 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah36 min
Mar 26, 4:03 AM CDTSpecial Weather StatementTSADelaware42 min
Mar 26, 4:33 AM CDTSpecial Weather StatementTSAOttawa42 min
Mar 26, 4:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa24 min
Mar 26, 4:41 AM CDTSpecial Weather StatementTSADelaware49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.